# SDR 3HDR2017021500001

- Difficulty date: February 13, 2017
- Submitted: February 15, 2017
- Operation: General aviation
- Filed by: Honda Aircraft Company, LLC, repair station 3HDR835B
- Aircraft: N420EA
- Make and model: Honda HA-420
- Aircraft serial: 42000016
- Aircraft time: 486 hours, 414 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tube
- Part number: HJ112810311001
- Condition: Leaking
- Location: Fuel System
- Part time: 486 hours, 414 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL WAS REPORTED DRIPPING FROM THE LOWER CENTER FUSELAGE AREA.  FURTHER INVESTIGATION FOUND THE LOWER FUEL ELECTRICAL ISOLATOR TUBE LEAKING BETWEEN THE BONDED AREA OF THE METAL FERRULE AND THE OUTER SURFACE OF THE TUBE. FOLLOWING THE REPLACEMENT OF THE ELECTRICAL ISOLATOR TUBE A SATISFACTORY LEAK CHECK WAS PERFORMED.
